# SDR YAX2005F00000

- Difficulty date: June 6, 2004
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N15950
- Make and model: Piper PA-32-300
- Aircraft serial: 327340075
- Engine: Lyc TIO540*
- Propeller: Hartzl HCC2YK1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980DM
- Part serial: C2507
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKE-OFF, THE ENGINE FALTURED AND STUTTERED, THE PILOT EXITED THE RUNWAY AND UNLOADED PASSENGERS AND FREIGHT.  THE AIRCRAFT WAS BROUGHT TO THE SHOP WHERE IT WAS DISCOVERED THAT THE FUEL PRESSURE WAS LOW.  THE MECHANICS REPLACED THE ENGINE DRIVEN FULE PUMP, AIRCRAFT WAS TEST FLOWN AND THEN RETURNED TO SERVICE.  (AL05200402659) (K)
